# SDR DALA2025040702637

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 86,247 hours, 32,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 WHILE WORKING LOG #6914679 FOUND THEY LISTED WRONG LIGHT. L2 DOOR GRD ILLUMINATION SLIDE LIGHT INOP. CORRECTIVE ACTION: T/S L2 DOOR EMER SLIDE LIGHT REF B757 WDM 33-51-13 FOUND LIGHT ASSY BAD. REPLACED L35 EMER SLIDE LIGHT ASSY REF B757 AMM 33-51 TEST NORMAL. CK. (6914693)
